# SDR FDEA201509172895

- Difficulty date: September 17, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 465 hours, 25,446 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: A5361058620800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT LT SIDE, BETWEEN FRAME 11 - 11A BESIDE NLG TORSION BOX LOWER AREA SUPPORT FITTING AROUND FASTENERS HOLES HAS CORROSION.  REMOVED FASTENERS AT SUPPORT FITTING IAW SRM 51-40-21.  REMOVED CORROSION ON NLG TORSION BOX LOWER IAW SRM 51-74-10.  REMOVED FRAME 11A SECTION IAW SRM 51-40-21 & ATTACHED DWG & MEASURED AREA TR14218.  ROTO PROBE & HFEC TORSION BOX IAW NTM 51-60-00, NO NOTED DEFECTS TR85900.  PERFORMED SPOT FACE ON REWORK AREA IAW SRM 51-71-80.  TREATED & PRIMED REWORK AREA IAW SRM 51-21-10.  PAINTED REWORK AREA IAW SRM 51-75-10.  REINSTALLED FRAME 11A SECTION IAW SRM 51-40-21.  INSTALLED FASTENERS AT SUPPORT FITTING IAW SRM 51-40-21.  APPLIED TOPCOAT ON FASTENERS IAW 51-75-10.  COMPLIED WITH EA 6-5320-T0319789 PT 1 DATED SEP 15 2015.  THIS REPAIR IS CLASSIFIED AS A CATEGORY B MAJOR REPAIR.
